Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

ORIGINAL ARTICLE

Radix entomolaris in the permanent mandibular first molars of davangere children: A prevalence study

Nagveni N B, Poornima P, Mathew Mebin George

Year : 2017| Volume: 5| Issue : 1 | Page no: 11-15

   This article has been cited by
 
1 A Case Report of Occurrence of Type B Radix Entomolaris in Permanent Mandibular First Molars
Yanina Singh
CODS Journal of Dentistry. 2018; 10(1): 21
[Pubmed]  [Google Scholar] [DOI]

 

Read this article